# SDR UIEA2018112762699

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,603 hours, 10,018 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP CONTROL SWINGS FROM VERY WARM TO VERY COLD IN COCKPIT( PERFORMED OPS CK OF PACK TEMP IAW AMM 21-61-05 NO FAULT FOUND )
